# SDR FDEA202108132017

- Difficulty date: August 13, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Worn
- Location: Bs 1029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: STA 1029 (R) X = -47.50 SEAT TRACK WORN BEYOND (GO-NOGO GAUGE)LIMITS.   (MRKD) REMOVED AND REPLACED SEAT TRACK FROM STA 949-1030 RBL 47.50 MAIN DECK MPN   S4929405-13500N MP3266343 REF SRM 53-70-00 FIG 1 VOL.1 AND SRM 51-31-01 VOL. 2    "MAJOR REPAIR"
